Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on linear difference equations


Authors: W. A. Harris Jr. and Y. Sibuya
Journal: Bull. Amer. Math. Soc. 70 (1964), 123-127
DOI: https://doi.org/10.1090/S0002-9904-1964-11047-8
MathSciNet review: 0157140
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. D. Birkhoff, General theory of linear difference equations, Trans. Amer. Math. Soc. 12 (1911), 243-284. MR 1500888
  • 2. G. D. Birkhoff, Formal theory of irregular linear difference equations, Acta Math. 54 (1930), 205-246. MR 1555307
  • 3. G. D. Birkhoff and W. J. Trjitzinsky, Analytic theory of singular difference equations, Acta Math. 60 (1933), 1-89. MR 1555364
  • 4. W. A. Harris, Jr., Linear systems of difference equations, Contributions to differential equations 1 (1963), 489-518. MR 147801
  • 5. W. A. Harris, Equivalent classes of difference equations, Contributions to differential equations (to appear). MR 150490
  • 6. W. A. Harris, Jr. and Y. Sibuya, Asymptotic solutions of systems of nonlinear difference equations, Arch. Rational Mech. Anal., (to appear). MR 159148
  • 7. Y. Sibuya, Sur réduction analytique d'un système d'équations différentielles ordinaires linéaires contenant un paramètre, J. Fac. Sci. Univ. Tokyo 7 (1958), 527-540. MR 96016
  • 8. Y. Sibuya, Simplification of a system of linear ordinarily differential equations about a singular point, Funkcialaj Ekvacioj 4 (1962), 29-56. MR 152719
  • 9. H. L. Turrittin, The formal theory of systems of irregular difference and differential equations, Bol. Soc. Mat. Mexicana (1960), 255-264. MR 136888
  • 10. H. L. Turrittin, A canonical form for a system of linear difference equations, Ann. Mat. Pura Appl. 1 (4) 58 (1962), 335-357. MR 142932


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11047-8

American Mathematical Society